Ever since I started taking Gabapentin I have muscle twitching all over my body where it feels like it's a heartbeat and it's everyday and they are like not mild ones they're pretty thump thump thump and sometimes I have like muscle spasms or muscle jerking. I'm on gabapentin for anxiety
Gabapentin side effects for anxiety?
Question posted by Ambee795 on 14 June 2021
Last updated on 23 December 2021 by Jesps2021
I got prescribed gabapentin for anxiety in august 2021. I too get muscle jerks that go with my pulse. They happen once in a while as I am in a low dose of 150mg. Wonder what your doctor said.
Muscle twitching is listed as a potential side effect of gabapentin but what you describe sounds a bit more extreme. Have you talked to your doctor about this? You should probably get some professional advice.
Sorry I couldn't help more.
- Gabapentin uses and safety info
- Gabapentin prescribing info & package insert (for Health Professionals)
- Side effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.